# SDR 0203375527

- Difficulty date: September 30, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- Aircraft time: 51,304 hours, 21,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 552160900
- Part serial: 154
- Condition: Failed
- Location: Cabin
- Part time: 49,587 hours, 20,704 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SAMPLING DEPLOYMENT INSPECTION OF DOOR 4R EVACUATION SLIDE, THE LOWER LEFT SUPPORT RIB SEAM RIPPED OPEN.  REPLACED THE SLIDE.  OPERATIONAL CHECK OK.
